| Model Number |
3189 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's system diagnostics recorded high impedances on the supra-orbital/occipital leads.As a result, the patient was experiencing ineffective therapy.It was also reported the patient had a fall in july2024.Surgical intervention may take place at a future date to address the issue.
Additional Manufacturer Narrative
Date of event estimated.
Additional Manufacturer Narrative
Date of event estimated.Correction - section b5 - programming was able to provide effective therapy.Decision is no longer reportable.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
Additional information was received stating programming was able to provide effective therapy, no intervention took place.Therefore, decision is not reportable.